I had an injection on Tuesday and there was no pain getting the injection but now I am in complete misery and can't walk on my leg or bend it or anything I've never experienced this kind of pain after an injection before. How long will this last or should I go into the ER
genabena; the results and the pain level is different for each person, You should call the doctors office now that it is Monday and see what they say. And ask them maybe why it was so much different than what you have had before. Also if you have not had your last shot yet make sure to tell the doctor what happened this time and what you should do it happens again. Hope you're doing better today but this really is common for many people Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Euflexxa - My knee has responded very badly to the 3-stage injection series. I cannot lift my leg or
Posted 5 Jan 2012 • 2 answers
I had a Synvisc injection immediately after a synovial liquid extraction from my right knee ten days
Posted 6 May 2012 • 2 answers
Posted 1 Jun 2012 • 6 answers
Posted 8 Jun 2014 • 10 answers
I am a 76 yr old female taking 2000 mg Metformin about 5 yrs with great results. About 6 wks ago BS?
Posted 10 Jun 2015 • 3 answers